Open Access
December, 1958 Covariances of Least-Squares Estimates When Residuals are Correlated
M. M. Siddiqui
Ann. Math. Statist. 29(4): 1251-1256 (December, 1958). DOI: 10.1214/aoms/1177706456


In this paper we will study the effects on the covariance matrix of the least-squares estimates of regression coefficients and on the estimate of the residual variance when the usual condition of independence of residuals is violated. The cases of linear trend and of regression on trigonometric functions will be considered in some detail.


Download Citation

M. M. Siddiqui. "Covariances of Least-Squares Estimates When Residuals are Correlated." Ann. Math. Statist. 29 (4) 1251 - 1256, December, 1958.


Published: December, 1958
First available in Project Euclid: 27 April 2007

zbMATH: 0093.15806
MathSciNet: MR100949
Digital Object Identifier: 10.1214/aoms/1177706456

Rights: Copyright © 1958 Institute of Mathematical Statistics

Vol.29 • No. 4 • December, 1958
Back to Top